Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zeboh

Cause of accutane? (PLEASE HELP)

Recommended Posts

(Accutane course was 10mg every other day)

ugh.. will i ever be the same?


So i've been on & off accutane since High school Grade 10, i am now graduated 18 years of age. I myself use to be 300lbs with bad acne and obviously i was insecure about myself etc etc. the derm prescribed me 10mg of accutane and i've been cycling off, 1 month on it and 2 months of it, during this summer i was in gym A LOT. Doing fasted carido for 1hour & weight lifting during the day, i was also on accutane, now here is where i don't know whats going on, at the beginning of Aug I started getting tired and started skipping the gym more often, saying i needed a break (wasn't usually of me to say this) but i ignored and kept going, weeks later i woke up one day shaking from my hands and arms/tired sleeping A LOT and not sleeping good at night.

i was also taking protein during my course with accutane with no vitamin A( neither any vitamins), its been now 2 months that the shakiness hasn't gone away, i've went to my doctors we've done over 5 blood tests to see what can cause this, and all the blood tests came fine that i was perfectly healthy. ( note i am now 190 from being 300lbs after 2 years of working out), i started having heart palpitations randomly during the night before bed, so i started to do an elimination diet. If i took protein in the morning i would have heart palpitations and vivid dreams as if they were real making me wake up sweating during the night. i went off accutane for 2 months and no heart palpitations or anything, as soon as i took one i would have it back again during the night, same feeling as if i took protein.

i've been honestly depressed because i havent touch the gym since, i've been an active person since i change my life style. now i can't even lift anything like I use to, im only 18 feeling like im 30, always tired weakness hand/legs shaking, theres not one day where i wake up feeling refreshed or normal, i've done everything, and im scared i permanently damaged myself with accutane forever.. i have a MRI this Novemeber coming up to see if anything with my nerves have to do with anything, if anybody has any knowledge with this topic please help me out, im feeling depressed day by day, my derm says its not accutane it wouldn't cause heart palpitations and causing me shake, then what is? my doctors has no input and just sending me to an MRI, i've done research day by day to see if anything matches up with my symptoms but nothing. I just want this shkiness to go and want my "energy" back as if i woke up with it. please somebody !! i wrote this in hopes somebody is going through my path and needs help aswell.

EDIT: IF anybody of you guys would like a link off my 300lbs self here it is: https://www.youtube.com/watch?v=FYQD6w__egs my goal was to motivate as much as people as i can.. & since this happened ive been in a hole.. thanks guys for reading this at least.

 

Share this post


Link to post
Share on other sites

Hey Zeboh,
Not sure I can say anything useful but I hate seeing a post go unanswered.  I think you need to perservere with doctor(s) to see if there is anything serious going on.  If you have a balanced diet you should be ok for vitamins but some magnesium could be helpful for shakiness and iron for the fatigue.  That's a pretty big change for you going from 300lbs to 190.  I don't know if there is a withdrawal from the endorphins etc your body would have been producing while working out regularly.
Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×